×
验证码:
换一张
Forgotten Password?
Stay signed in
Login With UMPASS
English
|
繁體
Login With UMPASS
Log In
ALL
ORCID
TI
AU
PY
SU
KW
TY
JN
DA
IN
PB
FP
ST
SM
Study Hall
Home
Faculties & Institutes
Scholars
Publications
Subjects
Statistics
News
Search in the results
Faculties & Institutes
Faculty of Scien... [2]
Authors
JIN XIAO QING [1]
VONG SEAK WENG [1]
Document Type
Conference paper [1]
Journal article [1]
Date Issued
2019 [1]
2016 [1]
Language
英語English [2]
Source Publication
Proceedings of t... [1]
SIAM Journal on ... [1]
Indexed By
SCIE [1]
Funding Organization
Funding Project
×
Knowledge Map
UM
Start a Submission
Submissions
Unclaimed
Claimed
Attach Fulltext
Bookmarks
Browse/Search Results:
1-2 of 2
Help
Selected(
0
)
Clear
Items/Page:
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Sort:
Select
Issue Date Ascending
Issue Date Descending
Submit date Ascending
Submit date Descending
Journal Impact Factor Ascending
Journal Impact Factor Descending
Title Ascending
Title Descending
Author Ascending
Author Descending
WOS Cited Times Ascending
WOS Cited Times Descending
Some recent developments in matrix analysis and computation
Conference paper
Jin, X. Q., Vong, S. W., Xie, Z. J., Zhao, Z.. Some recent developments in matrix analysis and computation[C], 2019.
Authors:
Jin, X. Q.
;
Vong, S. W.
;
Xie, Z. J.
;
Zhao, Z.
Favorite
|
|
Submit date:2022/07/26
Preconditioner
Toeplitz tensor
commutator
norm inequality
stochastic inverse eigenvalue problem
Riemannian optimization
A geometric nonlinear conjugate gradient method for stochastic inverse eigenvalue problems
Journal article
Zhao Z., Jin X.-Q., Bai Z.-J.. A geometric nonlinear conjugate gradient method for stochastic inverse eigenvalue problems[J]. SIAM Journal on Numerical Analysis, 2016, 54(4), 2015-2035.
Authors:
Zhao Z.
;
Jin X.-Q.
;
Bai Z.-J.
Favorite
|
TC[WOS]:
24
TC[Scopus]:
26
|
Submit date:2019/02/11
Geometric Nonlinear Conjugate Gradient Method
Inverse Eigenvalue Problem
Isospectral Flow Method
Oblique Manifold
Stochastic Matrix